# SDR 20010424CW001

- Difficulty date: January 31, 2001
- Submitted: April 24, 2001
- Operation: General aviation
- Aircraft: N9321S
- Make and model: Beech B24R
- Aircraft serial: MC341
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 169524074
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CABLE WAS INSPECTED AND FOUND TO HAVE SEVERAL BROKEN STRANDS.  AFTER FURTHER INSPECTION, FOUND THAT FLAP CABLE 169-524074 WAS CONTACTING A SCREW HEAD WHEN THE FLAPS ARE IN THE UP POSITION.  RECOMMEND THAT PROTECTIVE TAPE BE PUT OVER THE SCREW AND TO MONITER FLAP CABLE EVERY 1000 HOURS.
